The Annals of Statistics

A Bahadur-Type Representation for Empirical Quantiles of a Large Class of Stationary, Possibly Infinite-Variance, Linear Processes

C. H. Hesse

Full-text: Open access

Abstract

Bahadur has obtained an asymptotic almost sure representation for empirical quantiles of independent and identically distributed random variables. In this paper we present an analogous result for a large class of stationary linear processes.

Article information

Source
Ann. Statist., Volume 18, Number 3 (1990), 1188-1202.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176347746

Digital Object Identifier
doi:10.1214/aos/1176347746

Mathematical Reviews number (MathSciNet)
MR1062705

Zentralblatt MATH identifier
0712.62042

JSTOR
links.jstor.org

Subjects
Primary: 62G30: Order statistics; empirical distribution functions
Secondary: 60F15: Strong theorems 60G10: Stationary processes

Keywords
Stationary linear processes quantiles Bahadur representation almost sure convergence

Citation

Hesse, C. H. A Bahadur-Type Representation for Empirical Quantiles of a Large Class of Stationary, Possibly Infinite-Variance, Linear Processes. Ann. Statist. 18 (1990), no. 3, 1188--1202. doi:10.1214/aos/1176347746. https://projecteuclid.org/euclid.aos/1176347746


Export citation